# SDR C2XA02TY183

- Difficulty date: December 19, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 7,532 hours, 5,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 123007729001
- Condition: Distorted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled inspection a support channel between the cockpit floor beam and frame 13L was found distorted. Maintenance removed and replaced the channel. I/A/W-EMB-145-SRM-53-12-10 and 51-40-02. The repair was satisfactory and the aircraft was released to service.
